HypoThyroidism

 Basically it means that my thyroid is a tad bit lazy. It won't get off it's *** & do some work. Mahahahaha!! I was so happy though, when my doctor down here finally diagnosed it. It explains so much, why I have such a difficult time losing weight, why I am tired almost all the time regardless of how much sleep I get. We've been trying to get me on the right dosage of thyroid medications. So far it's been increased 8 times. Hopefully this last one will be it. Heehee!! But it's working because I'm not as tired as I use to be & I'm losing weight, not fast, but hey, at least it's coming off.

WOO HOO for WynHaven xoxo

deleted deleted
26-30
4 Responses Mar 22, 2009

congrats on the weight loss- if you are losing weight it makes me think that the medicine is helping, finally and you have found the correct dose for you. I would hope this meansyou are also feeling better in many other ways, and I am very happy to read this. I have struggled a while with Hypo and I am always happy to see that people get well :)<br />
<br />
Woo-Hoo is right!!

Good luck with the medication, it can take a while to find your level.<br />
<br />
Remember to keep taking them, because they protect your heart from cardiac arrest also

It is a relief to know you're not going crazy.<br />
<br />
I've been on meds for 18 years now, wish they had found out about thyroid prob before I had all those miscarriages !<br />
<br />
The weight is still an issue for me , but like Jojo, I also take steroids for chest infections....so a no win with weight issues,<br />
<br />
The "right" dosage can be like walking a tightrope...hang in there.<br />
<br />
Stay away from soya bean products....that will mess with your meds

I'm glad you finally got diagnosed.I remember feeling like I was slowly dying before I went to see the Dr. about it! I've been on synthroid for almost 12 years and I believe it really saved my life! I hope you continue to feel better. My weight has been another issue but these steroids for my asthma.......<br />
Geez. All the best! Jo